# SDR HNAA2024091200769

- Difficulty date: May 14, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 14521873007
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

784- TEMP REPAIR IAW EO1-53-21-0254 & ETD2021-145-030320 PERFORMED AT TAT:47747 & TAC: 44977 REQUIRES REPLACE OF PART (145-21873-007) AT FRAME 73 SUPPORT BRACKET AT STR 16R AT OR BEFORE 5000FC.
